# SDR 2005FA0001562

- Difficulty date: November 17, 2005
- Submitted: December 1, 2005
- Operation: General aviation
- Aircraft: N66906
- Make and model: Piper PA-31-350
- Aircraft serial: 317405197
- Engine: Lyc LTIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Part number: LW12966
- Condition: Separated
- Location: Cylinder
- Part time: 338 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VALVE SEAT SEPARATED FROM CYLINDER.  (K)
